Switch to: References

Add citations

You must login to add citations.
  1. Fusion and Large Cardinal Preservation.Sy-David Friedman, Radek Honzik & Lyubomyr Zdomskyy - 2013 - Annals of Pure and Applied Logic 164 (12):1247-1273.
    In this paper we introduce some fusion properties of forcing notions which guarantee that an iteration with supports of size ⩽κ not only does not collapse κ+ but also preserves the strength of κ. This provides a general theory covering the known cases of tree iterations which preserve large cardinals [3], Friedman and Halilović [5], Friedman and Honzik [6], Friedman and Magidor [8], Friedman and Zdomskyy [10], Honzik [12]).
    Direct download (4 more)  
     
    Export citation  
     
    Bookmark   4 citations  
  • Many Countable Support Iterations of Proper Forcings Preserve Souslin Trees.Heike Mildenberger & Saharon Shelah - 2014 - Annals of Pure and Applied Logic 165 (2):573-608.
    We show that many countable support iterations of proper forcings preserve Souslin trees. We establish sufficient conditions in terms of games and we draw connections to other preservation properties. We present a proof of preservation properties in countable support iterations in the so-called Case A that does not need a division into forcings that add reals and those who do not.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  • More About Λ-Support Iterations of (<Λ)-Complete Forcing Notions.Andrzej Rosłanowski & Saharon Shelah - 2013 - Archive for Mathematical Logic 52 (5-6):603-629.
    This article continues Rosłanowski and Shelah (Int J Math Math Sci 28:63–82, 2001; Quaderni di Matematica 17:195–239, 2006; Israel J Math 159:109–174, 2007; 2011; Notre Dame J Formal Logic 52:113–147, 2011) and we introduce here a new property of (<λ)-strategically complete forcing notions which implies that their λ-support iterations do not collapse λ + (for a strongly inaccessible cardinal λ).
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • Questions on Generalised Baire Spaces.Yurii Khomskii, Giorgio Laguzzi, Benedikt Löwe & Ilya Sharankou - 2016 - Mathematical Logic Quarterly 62 (4-5):439-456.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark   1 citation